# SDR CALA2018110302266

- Difficulty date: November 2, 2018
- Submitted: November 3, 2018
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 74,516 hours, 10,437 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Overheated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BURNING SMELL ON FLT DECK FOR SEVERAL SECONDS NOT FROM GALLEY OR AC EYE O VENTS, NO CB POPPED. O/H PEDESTAL FLOOD LIGHT ASSY FOUND TO BE OVERHEATING. LAMP ASSY WAS REPLACED. NO FURTHER NOTICE OF BURNING SMELL IN FLT DECK OR GALLEY. ACCOMPLISHED AMM 05-51-58-200-801C1. FOUND BURNING SMELL COMING OFF OF L707 AISLE STAND FLOOD LT REF SSM 33-11-01 PG 102 SHEET.
